# SDR CALA2011032500200

- Difficulty date: March 9, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1219-1428 RBL 88 SEAT TRACK FOUND CORROSION AS MARKED.  CABIN RT STA 1219-1428 RBL 88 SEAT TRACK REPAIRED AS PER ECRA 5320-02016 REV- ATT MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 14 ACCOMPLISHED.
